# SDR FDEA201001050033

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 848-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHORT SECTION OF FLOATING SEAT TRACK LBL 25 STA 848.5 TO 870.  REMOVED SHORT SEAT TRACK IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1.  ALODINED & PRIMED IAW SRM 51-10-2.  INSTALLED IAW SRM 51-30-2.
